Lithium-induced sinus node Dysfunction at Therapeutic Levels

Shetty, Ranjan K and Vivek, G and Parida, Amrita and Chetty, Shashikanth (2013) Lithium-induced sinus node Dysfunction at Therapeutic Levels. BMJ Case Reports. pp. 1-3.

[img] PDF
lithium.pdf - Published Version
Restricted to Registered users only

Download (238kB) | Request a copy

Abstract

Lithium is used as an antimanic and mood-stabilising drug. It can cause various adverse effects such as nausea, vomiting, polyuria, fine tremors, myocarditis and arrhythmias. We are describing a case of lithium induced sinus-node dysfunction in a patient with serum lithium levels in therapeutic range.

Item Type: Article
Subjects: Medicine > KMC Manipal > Cardiology
Medicine > KMC Manipal > Pharmacology
Depositing User: KMC Manipal
Date Deposited: 11 Jun 2014 09:11
Last Modified: 11 Jun 2014 09:11
URI: http://eprints.manipal.edu/id/eprint/139715

Actions (login required)

View Item View Item